# SDR A6WA202304248582

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 601R3301026
- Part serial: NSA
- Condition: Gouged
- Location: Fuselage Nose
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1" LONG SCRATCH ON THE RH SIDE OF THE NOSE, ABOVE THE OXYGEN SERVICING DOOR. ******AC REMOVED FROM SERVICE*********** INSTALLED RH SKIN PANEL BETWEEN FS 193 TO 210 STRINGER 0 TO 16R IAW CRJ 200 SRM 51-42-06 AND 51-42-13
